EconPapers    
Economics at your fingertips  
 

Approximate C ∗-Algebra Homomorphisms Associated to an Apollonius–Jensen Type Additive Mapping; A Fixed Point Approach

Fridoun Moradlou () and G. Zamani Eskandani ()
Additional contact information
Fridoun Moradlou: Sahand University of Technology
G. Zamani Eskandani: University of Tabriz

Chapter Chapter 27 in Nonlinear Analysis, 2012, pp 457-470 from Springer

Abstract: Abstract In this paper, we prove the Hyers–Ulam–Rassias stability of C ∗-algebra homomorphisms and of generalized derivations on C ∗-algebras for the following Cauchy–Jensen functional equation: The concept of Hyers–Ulam–Rassias stability originated from the Th.M. Rassias’ stability theorem that appeared in his paper: On the stability of the linear mapping in Banach spaces, Proc. Am. Math. Soc. 72:297–300, 1978.

Keywords: Cauchy–Jensen functional equation; Fixed point; C ∗-algebra homomorphism; Hyers–Ulam–Rassias stability; Generalized derivation; 39B72; 47H10; 46L05; 46B03; 47Jxx (search for similar items in EconPapers)
Date: 2012
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-3498-6_27

Ordering information: This item can be ordered from
http://www.springer.com/9781461434986

DOI: 10.1007/978-1-4614-3498-6_27

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-3498-6_27